PUBLICATIONS

Papers published in journals covered by the
SCIENCE CITATION INDEX EXPANDED

  1. Valmir B. Krasniqi,  Hari M. Srivastava and  Sever S. Dragomir, Some complete monotonicity properties for the (p,q)-gamma function, Appl. Math. Comput. 219(2013), 10538-10547.
  2. Valmir Krasniqi, Several q-Integral inequalities, Erratum,  Jurnal of  Mathematical Inequalities, Volume 5, Number 3 (2011), 451–451
  3. Valmir Krasniqi, Toufik Mansour, Armend Sh.Shabani, Some Monotonicity Properties and Inequalities for the Gamma and Rimann Zeta Functions, Math. Commun, Vol. 15, No. 2, pp. 365-376 (2010).

PAPERS REVIEWED BY ZENTRALBLATT AND MATHEMATICAL REVIEWS

  1. Valmir Krasniqi, Armend Sh. Shabani, On some Feng Qi type h – integral inequalities, Int. J. Open Problems Compt. Math,Vol 2. No. 4 , December 2009.MR257000(Review)
  2. Valmir Krasniqi and Armend Sh. Shabani, Convexity properties and inequalities for a generalized gamma functions,Appl. Math. E-Notes, 10(2010), 27-35.MR2587770(Review)
  3. Valmir Krasniqi, Faton Merovci Inequalities and monotonicity for the ration of gamma_p function, Int. J. Open Problems Compt. Math., Vol.3,No.1,March,2010.
  4. Valmir Krasniqi,  A limit for the k-Gamma And k-Beta function, Internacional Mathematical Forum,5(2010),no.33,1613-1617
    Dedicated to professor Emrush Gashi on the occasion of his 71st birthday.
  5. Valmir Krasniqi, Inequalities and monotonicity for the ration of k-gamma function, Scientia Magna,Vol. 6(2010),No.1,40-45.
  6. Valmir Krasniqi, Toufik Mansour, Armend Sh.Shabani,  Some Inequalities for q-Poligamma Function and Rimann Zeta functions, Annales Mathematicae et Informaticae , Vol. 37 (2010) pp. 95–100 .
  7. Valmir Krasniqi, Local estimates for B_{n}^{alpha} Polynomials, Int. J. Open Problems Compt. Math,Vol. 4, No. 1, March, 2011.
  8. Valmir Krasniqi, Faton Merovci, Monotonicity of functions involving generalization gamma function,Gen. Math. Notes, Vol. 2, No. 1, January 2011, pp. 114-118
  9.  Valmir Krasniqi,  Some inequalities for the $k$ gamma function, Octagon Mathematical Magazine , no 2, 2011.
  10. Valmir Krasniqi, Senlin Guo,  Logarithmically Completely monotonic functions involving generalized gamma and $q$-gamma functions, J. Inequal. Spec. Funct., 1 (2010), 8 – 16.
  11. Valmir Krasniqi, Faton Merovci, A Logarithmically completely monotonic function involving the generalized gamma function, LE MATEMATICHE, Vol. LXV (2010) – Fasc. II, pp. 15–23
  12. Valmir Krasniqi,Naim Braha,Armend Sh. Shabani, Local estimates for Koornwinder’s Jacobi-type Polynomials, Applications and applied mathematics , Vol. 6, Issue 11 (June 2011) pp. 1902– 1910.
  13. Valmir Krasniqi, Logarithmically completely monotonic function involving the generalized gamma function, Acta universitatis Apulensis, No. 27/2011,pp. 109-11.
  14. Valmir Krasniqi,Toufik Mansour, Armend Sh. Shabani, On some Feng Qi-type q-integral inequalities, Acta universitatis Apulensis , No. 27/2011, pp. 253-256.
  15. Valmir Krasniqi and Feng Qi, Complete monotonicity of a function involving the $p$-psi function and alternative proofs, Available online at http://arxiv.org/abs/1105.4928.
  16. Shyam L. Kalla, Valmir Krasniqi, Toufik Mansour, Armend Sh. Shabani, Logarithmically completely monotonic of  (q,k)-Gamma function, Journal of Advanced Mathematics and Applications (To appear)
  17. Valmir Krasniqi and Faton Merovci, Some Completely Monotonic Propertiesfor the (p; q)-Gamma Function, Mathematica Balkanica (N.S.)Vol. 26, 2012, Fasc. No 1-2.
  18. Valmir Krasniqi,Naim Braha,Armend Sh. Shabani, Local Estimates for $L_{n}^{\alpha,\beta,M,N}(x;-1)$,$L_{n}^{\alpha,\beta,M,N}(x;1),$ polynomials, International Journal of Applied Mathematics, Academic Publications,  Volume 25 No. 3 2012, 443-450.
  19. Chrysi G. Kokologiannaki, Valmir Krasniqi, Some properties for the k-Gamma function, LE MATEMATICHE, Vol. LXVIII (2013) – Fasc. I, pp. 13–22.
  20. Valmir Krasniqi, Faton Merovci, Generalization of some inequalities for the special functions,  J. Inequal. Spec. Funct., 3 (2012).
  21. Valmir Krasniqi, Some Generalizations of Feng Qi type integral inequalities, Octagon Mathematical Magazine , Volume 20. No. 2 October, 2012.
  22. Valmir Krasniqi, Erratum to ”A Limit for the k-Gamma and k-Beta function” International Mathematical Forum, Vol. 8, 2013, no. 16, 801 .
  23. Valmir Krasniqi, On some of  professor Shyam Kalla Contributions,  J. Inequal. Spec. Funct., 4 (2013).
  24. Valmir Krasniqi, Armend Sh. Shabani, On a conjecture  of  a logarithmically completely monotonic function,  Australian Journal of Mathematical Analysis and Applications , Volume 11, Issue 1, Article 5, pp. 1-5, 2014.
  25. Chrysi G. Kokologiannaki, Valmir Krasniqi, q-Completely monotonic and q-Bernstein functions , Journal of Applied Mathematics, Statistics and Informatics (2014).
  26. Valmir Krasniqi, Toufik Mansour, q-Bernstein functions and Applications, Advanced Studies in Contemporary Mathematics (2015).
  27.  Li Yin, Valmir Krasniqi, Some generalizations of Feng Qi type integral inequalities on time scales, Appl. Math. E-Notes (To appear).